# SDR 2013FA0000351

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: General aviation
- Aircraft: N816BG
- Make and model: Braero BAE125800A
- Aircraft serial: NA0440
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: 6522W
- Condition: Blown
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD HEAT WAS FOUND INOPERATIVE ALONG WITH TAXI LIGHTS.  INVESTIGATION FOUND THAT RELAY FOR RT WINDHSHIELD DEICE HAD BLOWN THE GUTS OUT OF THE RELAY AND ACROSS TO THE CIRCUIT BREAKERS AND IT BUSTED THE POWER TAB OFF OF THE TAXI LIGHT CIRCUIT BREAKER.  THIS ALL TOOK PLACE BEHIND THE COPILOT INSIDE THE ACCESS PANEL TO THE CIRCUIT BREAKERS.
